google.com, pub-8685988837637068, DIRECT, f08c47fec0942fa0

Aspirin now linked to brain disease in children: Experts Says

@the_beardedsina, a doctor and lead medical advisor at Doci Healthcare, has advised against administering aspirin to children for any treatment.

BRT/Train Accident: Safety Professional  Proffers Solution To Babajide Sanwo-Olu

Aspirin is an over-the-counter drug pharmacists usually prescribe to treat pain. The drug works by reducing substances in the body that cause symptoms such as pain, inflammation and fever.

Aspirin is also used to treat and prevent chest pain, heart attacks and stroke. All of these treatments using aspirin must be under the close supervision of a doctor, FIJ has confirmed from experts.

“Please, don’t give children aspirin,” @the_beardedsina tweeted on Saturday.

“Aspirin damages the liver in children. Because the liver is damaged, a dangerous substance called AMMONIA accumulates in the blood

“This can cause the child’s brain to swell, causing seizure, coma and death. This is called REYE’s SYNDROME.”

According to Mayo Clinic, Reye’s syndrome is a rare but serious condition which affects children and teenagers after a viral infection like the flu or chickenpox. The clinic also links the use of aspirin to Reye’s syndrome.

Aspirin now linked to brain disease in children: Experts Says
Aspirin now linked to brain disease in children: Experts Says

“Aspirin has been linked with Reye’s syndrome, so use caution when giving aspirin to children or teenagers for fever or pain. Though aspirin is approved for use in children older than age 3, children and teenagers recovering from chickenpox or flu-like symptoms should never take aspirin,” says Mayo Clinic.

“For the treatment of fever or pain, consider giving your child infants’ or children’s acetaminophen (Tylenol, others) or ibuprofen (Advil, Motrin, others). They’re safer alternatives to aspirin.”

MSD Manuals, a global health publication, also advises against aspirin for children.

“Children should never be given aspirin because it can cause a rare but life-threatening sickness called Reye’s syndrome,” MSD states.

Reye’s syndrome affects people of all ages, but children are more vulnerable. High doses of aspirin at once or many low doses of aspirin over time can lead to Aspirin poisoning.

Social Media Auto Publish Powered By : XYZScripts.com